Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sudden breakout of rash on arms, feet, chest. Had sat on a bamboo tree, eaten outside foot. Any ideas?

Hi i just suddenly broke out with a rash on my arms, feet , legs, chest , and back with small red bumps some have swelled up a little other remain flat. It happened after eating a sandwich and grapes from a restaurant which are things I always eat and am not allergic to and I also was sitting by a bamboo tree. Any idea what could have happened?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, it is said that everything under the sun including the sun can cause allergic reaction. so it can be anything, which caused allergy. so it is difficult to say what caused allergy. for now u take antihistamine and apply calasoft lotion. i would suggest u not to go near bamboo tree again as i think its the pollen grains and dust from bamboo which harmed u. as u are used to the above said diet. thank u
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor